Publications in collaboration with researchers from Universidad de Salamanca (7)

2018

  1. On the Periodic Solutions Emerging from the Equilibria of the Hill Lunar Problem with Oblateness

    Qualitative theory of dynamical systems, Vol. 17, Núm. 2, pp. 331-344

2017

  1. The spatial Hill lunar problem: periodic solutions emerging from equilibria

    Dynamical Systems, Vol. 32, Núm. 3, pp. 340-353

2016

  1. New families of periodic orbits for a galactic potential

    Chaos, Solitons and Fractals, Vol. 82, pp. 97-102

2015

  1. On Sufficient Conditions of Stability of the Permanent Rotations of a Heavy Triaxial Gyrostat

    Qualitative theory of dynamical systems, Vol. 14, Núm. 2, pp. 265-280

2012

  1. On the dynamics of an inflation IS-LM model

    Economic Modelling, Vol. 29, Núm. 6, pp. 2090-2094

  2. Periodics orbits and C1-integrability in the planar Stark-Zeeman problem

    Journal of Mathematical Physics, Vol. 53, Núm. 8